# SDR SWIA971428

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Failed
- Location: Lt, Rt Eng Inlet
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, BOTH INLET AIR DEICE BOOTS FAILED.  RETURNED TO SLC.  REMOVED AND REPLACED PRESSURE REGULATOR VALVE IAW EMB 120 30-10-06.  LEAK AND OPS CHECK GOOD.
